# SDR IPXA2014082084025

- Difficulty date: August 15, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LAMP IN EMERGENCY LIGHT SYS INOPERATIVE.  REPLACED THE BULB.  OPS CHECKED OK IAW AMM 33-12-00-0901.
